# SDR DXTA200702658

- Difficulty date: December 7, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600423
- Aircraft time: 9,241 hours, 7,563 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT RT BRAKE IS MUSHY.  BLED RT BRAKE SYSTEM IAW CE-560 M/M 32-42-00.  PERFORMED TAXI CHECK.  R/H BRAKE SYSTEM OPS CHECK GOOD AT THIS TIME.
